# SDR DALA2014102406956

- Difficulty date: July 16, 2013
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 68,644 hours, 50,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 906
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV 4 A LIGHTNING STRIKE WAS FOUND AND REPAIRED AT FS 906 AND L-3R. THIS REPAIR AFFECTS A PSE.
